# SDR CHQA000565

- Difficulty date: October 7, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 7,949 hours, 6,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE INOP.  REMOVED AND REPLACED EMERGENCY BATTERY IAW EMB 140 AMM 33-50-09.  OPS CHECK GOOD.
